American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Q. I. Rahman and G. Schmeisser. Inequalities for polynomials on the unit interval . Trans. Amer. Math. Soc. 231 (1977) 93-100. MR 0463406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] N. K. Govil, V. K. Jain and G. Labelle. Inequalities for polynomials satisfying $p(z)\equiv z\sp{n}p(1/z)$ . Proc. Amer. Math. Soc. 57 (1976) 238-242. MR 0414838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. R. Quine. Some consequences of the algebraic nature of $p(e\sp{i\theta })$ . Trans. Amer. Math. Soc. 224 (1976) 437-442. MR 0419743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] J. R. Quine. On univalent polynomials . Proc. Amer. Math. Soc. 57 (1976) 75-78. MR 0402024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] K. Michael Day. Measures associated with Toeplitz matrices generated by the Laurent expansion of rational functions . Trans. Amer. Math. Soc. 209 (1975) 175-183. MR 0383018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] E. Beller and D. J. Newman. The minimum modulus of polynomials . Proc. Amer. Math. Soc. 45 (1974) 463-465. MR 0355015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] P. J. O’Hara and R. S. Rodriguez. Some properties of self-inversive polynomials . Proc. Amer. Math. Soc. 44 (1974) 331-335. MR 0349967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Q. I. Rahman and Frank Stenger. An extremal problem for polynomials with a prescribed zero . Proc. Amer. Math. Soc. 43 (1974) 84-90. MR 0333123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Q. I. Rahman and G. Schmeisser. Location of the zeros of polynomials with a prescribed norm . Trans. Amer. Math. Soc. 196 (1974) 69-78. MR 0349968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. Giroux and Q. I. Rahman. Inequalities for polynomials with a prescribed zero . Trans. Amer. Math. Soc. 193 (1974) 67-98. MR 0352427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. R. Quine. On the self-intersections of the image of the unit circle under a polynomial mapping . Proc. Amer. Math. Soc. 39 (1973) 135-140. MR 0313485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] E. Beller and D. J. Newman. An extremal problem for the geometric mean of polynomials . Proc. Amer. Math. Soc. 39 (1973) 313-317. MR 0316686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Q. I. Rahman. Addendum to: ``On a problem of Tur\'an about polynomials with curved majorants'' . Trans. Amer. Math. Soc. 168 (1972) 517-518. MR 0294587.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Q. I. Rahman. On a problem of Tur\'an about polynomials with curved majorants . Trans. Amer. Math. Soc. 163 (1972) 447-455. MR 0294586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] T. J. Suffridge. Extreme points in a class of polynomials having univalent sequential limits . Trans. Amer. Math. Soc. 163 (1972) 225-237. MR 0294609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1